A Caltech Library Service

On a closed form solution to the constant modulus factorization problem

Hassibi, Babak and Paulraj, Arogyaswami and Kailath, Thomas (1994) On a closed form solution to the constant modulus factorization problem. In: Conference Record of the Twenty-Eighth Asilomar Conference onSignals, Systems and Computers, 1994. Vol.2. IEEE , Piscataway, NJ, pp. 775-779. ISBN 0-8186-6405-3.

[img] PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We consider the problem of separating independent constant modulus signals received by an antenna array. Assuming that the statistics of the phases of the signals are known, we derive a closed form solution for the array response vector from which the original signals can be recovered. Our method is based on estimating the higher order statistics of the received signals and the estimate of the array response vector is shown to be asymptotically unbiased. Simulation results are included to demonstrate the feasibility of the algorithm.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 1994 IEEE. This research was supported by the Advanced Research Projects Agency of the Department of Defense monitored by the Air Force Office of Scientific Research under Contract F49620-93-1-0085.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)F49620-93-1-0085
Record Number:CaltechAUTHORS:20150218-075405541
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:54921
Deposited By: Shirley Slattery
Deposited On:19 Feb 2015 00:51
Last Modified:03 Oct 2019 08:01

Repository Staff Only: item control page